Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 66, NWS Buffalo, NY

August 16, 2022Ontario County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 16, 2022, 4:02 PM EDT for Ontario County, New York. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2022, 4:02 PM EDT (20:02 UTC)
Expired
Aug 16, 2022, 5:00 PM EDT
In force
58 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ontario County, NY

The radar

The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:12 PM EDTTSTM WND DMGManchester, NYTREE DOWN.
Aug 16, 4:27 PM EDTTSTM WND DMG3 Ene South Bristol, NYTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2022-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2022-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

229 
WUUS51 KBUF 162002
SVRBUF
NYC069-162100-
/O.NEW.KBUF.SV.W.0066.220816T2002Z-220816T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
402 PM EDT Tue Aug 16 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Central Ontario County in western New York...

* Until 500 PM EDT.

* At 401 PM EDT, a severe thunderstorm was located near Canandaigua,
  moving west at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Canandaigua, Bristol, Clifton Springs, Bloomfield, Gorham, East
  Bloomfield, Manchester, Shortsville, Cheshire and Cottage City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If on or near Canandaigua Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4294 7751 4294 7748 4296 7748 4297 7714
      4279 7710 4276 7725 4276 7731 4274 7733
      4271 7750
TIME...MOT...LOC 2001Z 080DEG 14KT 4287 7721 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HSK
2 follow-up statements
106 
WWUS51 KBUF 162032
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
432 PM EDT Tue Aug 16 2022

NYC069-162100-
/O.CON.KBUF.SV.W.0066.000000T0000Z-220816T2100Z/
Ontario NY-
432 PM EDT Tue Aug 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL ONTARIO COUNTY...

At 431 PM EDT, a severe thunderstorm was located over Canandaigua,
moving west at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Canandaigua, Bristol, Clifton Springs, Bloomfield, Gorham, East
Bloomfield, Manchester, Shortsville, Cheshire and Cottage City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If on or near Canandaigua Lake, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4294 7751 4294 7748 4296 7748 4297 7714
      4279 7710 4276 7725 4276 7731 4274 7733
      4271 7750
TIME...MOT...LOC 2031Z 089DEG 15KT 4291 7732 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TMA
761 
WWUS51 KBUF 162100
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
500 PM EDT Tue Aug 16 2022

NYC069-162109-
/O.EXP.KBUF.SV.W.0066.000000T0000Z-220816T2100Z/
Ontario NY-
500 PM EDT Tue Aug 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ONTARIO COUNTY WILL
EXPIRE AT 500 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, heavy 
rain is still possible with this thunderstorm.

LAT...LON 4294 7751 4294 7748 4296 7748 4297 7714
      4279 7710 4276 7725 4276 7731 4274 7733
      4271 7750
TIME...MOT...LOC 2059Z 080DEG 14KT 4289 7745 

$$

TMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:44 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 16, 3:44 PM EDT, 18 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
344 PM EDT Tue Aug 16 2022

.SYNOPSIS...
A large upper level storm over the region will keep a fair amount of
clouds in place into Thursday while maintaining the opportunity
for some needed rainfall. Most of the showers and scattered
thunderstorms will be experienced during this afternoon and again
Wednesday afternoon. Along with the return of sun filled skies on
Friday...temperatures will climb well above normal into the low to
mid 80s.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
A large upper level storm system centered over Pennsylvania and New
York late today will SLOWLY drift east to New England tonight and
Wednesday...as twin vortices will orbit about its center. This
system will maintain a wealth of clouds across our forecast area in
the process...while H85 temps of 12c and H5 temps of -15c will keep
the environment conditionally unstable.

This instability is being showcased this afternoon with convection
over the Genesee valley...where despite the lack of any shear...tall
but near vertical...slow moving convection is producing torrential
downpours along with some pea sized hail. This and...any other
afternoon convection...will die off late this afternoon and evening
but will become re-established across the region Wednesday midday
and afternoon.

The mainly diurnally driven shower/storm activity will then once
again give way to fair weather Wednesday night.

Max temperatures will average a a little below normal for the
remainder of the afternoon...as well as on Wednesday...while
overnight lows will be right near normal mid August levels.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
A closed upper low across Maine on Thursday will continue to exit to
the east across the Canadian Maritimes through Thursday night. The
tail end of this departing disturbance may support a few showers and
thunderstorms during Thursday, as it also takes advantage of diurnal
instability. Any showers or storms will taper off Thursday night as
this system moves further away.

A weak ridge aloft and surface high pressure will build across our
region Friday and Friday night. This will provide fair weather and
quite a bit of sunshine during the day Friday. It will be a bit
warmer, with highs on Friday ranging from the upper 70s to mid 80s.
Good radiational cooling Friday night with lows in the mid 50s to
lower 60s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The weekend will start off dry, but then a more unsettled pattern
will develop Sunday and last through early next week. Surface high
pressure will exit off the New England coast by Sunday as a large
trough digs across the Great Lakes Region. This trough will move
very slowly eastward across the eastern lakes through Tuesday. Some
model differences in timing, but in general once this feature moves
in there will be a persistent risk of showers. The best chances for
showers, and even some thunderstorms, will be during the afternoon
hours during peak heating/instability. Rainfall amounts will vary
due to the convective nature of this, but it's likely to provide
drought relief for many locations.

It will be quite hot on Saturday with highs in the 80s, then
temperatures will become gradually cooler through early next week
with highs mainly in the 70s by Tuesday.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
While VFR conditions will be found at most of the TAF sites through
this forecast period...a large upper level storm system will help to
support scattered convection this afternoon and again on Wednesday
(mainly after 16z). MVFR conditions could be found in the vcnty of
any convection.

Another time period to watch will be late tonight when some IFR
criteria stratus and fog could develop across the Southern Tier.
Should this develop...it would likely give way to VFR conditons by
14z.

Outlook...

Thursday...Mainly VFR. Chance of showers and isolated thunderstorms
with local/brief flight restrictions.
Friday and Saturday...VFR.
Sunday...VFR, but with deteriorating conditions later in the day.

&&

.MARINE...
High pressure will remain anchored over Quebec through Wednesday,
with general low pressure over the southeast states and along the
east coast. This will maintain an extended period of northeast winds
on Lake Ontario and Lake Erie. Sustained wind speeds will generally
be 10-13 knots, producing a light chop at times.

As we advance through tonight...H85 temps of 12c will combine with
a convective depth of nearly 25kft to establish a minimal chance for
waterspouts. Any shower activity over the lakes late tonight into
Wednesday should be closely watched for possible waterspouts.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...Apffel/EAJ
LONG TERM...Apffel
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Aug 16, 5:19 AM EDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
519 AM EDT Tue Aug 16 2022

NYZ001>008-010>014-019>021-085-170930-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua-
Cattaraugus-Allegany-Southern Erie-
519 AM EDT Tue Aug 16 2022

This Hazardous Weather Outlook is for western and north central New
York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-LOZ042>045-062>065-170930-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
519 AM EDT Tue Aug 16 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

A few waterspouts are possible later tonight on Lake Erie and Lake
Ontario.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few waterspouts are possible Wednesday through Thursday on Lake
Erie and Lake Ontario.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-SLZ022-024-170930-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
519 AM EDT Tue Aug 16 2022

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Hitchcock

In the hours before

Local storm report, Aug 16, 2:45 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
245 PM EDT TUE AUG 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 S LE ROY              42.94N 78.00W
08/16/2022  M3.00 INCH       GENESEE            NY   TRAINED SPOTTER

&&
Special weather statement, Aug 16, 3:09 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Buffalo NY
309 PM EDT Tue Aug 16 2022

NYZ010>012-085-162000-
Southern Erie NY-Wyoming NY-Genesee NY-Northern Erie NY-
309 PM EDT Tue Aug 16 2022

...Strong thunderstorms will impact portions of northwestern Wyoming,
northeastern Erie and southwestern Genesee Counties through 400 PM
EDT...

At 308 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Akron to Marilla. Movement was west at 15
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Seneca, Clarence, Depew, Lancaster, East Aurora, Darien Lakes
State Park, Elma, Marilla, Pembroke, Bennington, Akron, Alden, Wales
Center, Elma Center, Billington Heights, Corfu, Clarence Center and
Cowlesville.

This includes Interstate 90 near exit 48A.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4306 7867 4275 7872 4275 7841 4304 7836
TIME...MOT...LOC 1908Z 092DEG 18KT 4297 7851 4283 7853

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HSK
Local storm report, Aug 16, 3:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
323 PM EDT TUE AUG 16 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             MARILLA                 42.84N 78.56W
08/16/2022  M0.50 INCH       ERIE               NY   TRAINED SPOTTER

&&
Special weather statement, Aug 16, 3:34 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Buffalo NY
334 PM EDT Tue Aug 16 2022

NYZ001-010-085-162015-
Southern Erie NY-Niagara NY-Northern Erie NY-
334 PM EDT Tue Aug 16 2022

...A strong thunderstorm will impact portions of northeastern Erie
and southwestern Niagara Counties through 415 PM EDT...

At 334 PM EDT, Doppler radar was tracking a strong thunderstorm over
Clarence, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buffalo, Cheektowaga, West Seneca, North Tonawanda, Clarence,
Lackawanna, Kenmore, Depew, Tonawanda, Amherst, Lancaster, East
Aurora, Williamsville, Grand Island, Elma, Marilla, Orchard Park,
Akron, Erie Basin Marina and Small Boat Harbor.

This includes Interstate 90 between exits 49 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4308 7907 4305 7849 4276 7856 4278 7895
      4280 7892 4284 7893 4289 7891 4293 7891
      4296 7893 4296 7896 4299 7901 4302 7902
      4305 7900 4306 7900
TIME...MOT...LOC 1934Z 091DEG 7KT 4294 7860

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HSK
Special weather statement, Aug 16, 3:37 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Buffalo NY
337 PM EDT Tue Aug 16 2022

NYZ004>006-162015-
Oswego NY-Wayne NY-Northern Cayuga NY-
337 PM EDT Tue Aug 16 2022

...A strong thunderstorm will impact portions of northeastern Wayne,
Cayuga and southwestern Oswego Counties through 415 PM EDT...

At 337 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lysander, or 7 miles southwest of Fulton, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Fulton, Fair Haven Beach State Park, Cato, Sterling, Ira, Conquest,
Wolcott, Hannibal, Red Creek, Meridian, South Hannibal, Granby Center
and South Butler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4323 7648 4315 7648 4315 7647 4314 7649
      4313 7648 4307 7679 4334 7683 4333 7642
      4323 7640
TIME...MOT...LOC 1937Z 084DEG 8KT 4324 7651

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HSK
Special weather statement, Aug 16, 3:48 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Buffalo NY
348 PM EDT Tue Aug 16 2022

NYZ004-014-162030-
Ontario NY-Wayne NY-
348 PM EDT Tue Aug 16 2022

...Strong thunderstorms will impact portions of southwestern Wayne
and Ontario Counties through 430 PM EDT...

At 347 PM EDT, Doppler radar was tracking strong thunderstorms
across Ontario county, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Geneva, Canandaigua, Newark, Lyons, Victor, Bristol, Clifton Springs,
Phelps, Bloomfield, Rushville, Farmington, Gorham, East Bloomfield,
Manchester, Shortsville, Seneca Lake State Park, Fishers, Seneca
Castle, West Junius and Port Gibson.

This includes Interstate 90 between exits 42 and 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4304 7748 4305 7688 4302 7688 4301 7696
      4287 7696 4286 7698 4276 7698 4276 7731
      4271 7735 4268 7735 4268 7752
TIME...MOT...LOC 1947Z 084DEG 8KT 4289 7716

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

HSK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 12:49 PM EDTSpecial Weather StatementBUFMonroe41 min
Aug 16, 1:13 PM EDTSpecial Weather StatementBUFLivingston47 min
Aug 16, 1:46 PM EDTSpecial Weather StatementBUFGenesee29 min
Aug 16, 2:01 PM EDTSpecial Weather StatementBUFWyoming44 min
Aug 16, 2:21 PM EDTSpecial Weather StatementBUFGenesee39 min
Aug 16, 2:23 PM EDTSpecial Weather StatementBUFOntario52 min
Aug 16, 2:43 PM EDTSpecial Weather StatementBUFGenesee47 min
Aug 16, 3:09 PM EDTSpecial Weather StatementBUFErie51 min
Aug 16, 3:34 PM EDTSpecial Weather StatementBUFErie41 min
Aug 16, 3:37 PM EDTSpecial Weather StatementBUFCayuga38 min
Aug 16, 3:48 PM EDTSpecial Weather StatementBUFOntario42 min
Aug 16, 4:08 PM EDTFlash Flood WarningBUFAllegany3 hr
Aug 16, 4:18 PM EDTSpecial Weather StatementBUFCayuga42 min
Aug 16, 4:35 PM EDTSpecial Weather StatementBUFWayne40 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.